MAUDE Adverse Event Report: TERUMO EUROPE N.V TERUMO INJECTION FILTER NEEDLE; OPHTHALMIC NEEDLE

TERUMO EUROPE N.V TERUMO INJECTION FILTER NEEDLE; OPHTHALMIC NEEDLE
Model Number NF-3013RBKE05M
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Uveitis (2122)
Date of Event 01/13/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D6a: implanted date: device was not implanted, d6b: explanted date: device was not explanted.E3: occupation: device quality manager.H6: investigation findings: code 3221 is based upon no sample returned; code 213 is based upon functional testing of the retention sample.H6 - investigation conclusion: code 4315 is based upon evaluation of user facility information and no device return; code 67 is based upon evaluation of the retention sample.The batch records for lot 2409011 (nf3013rbke05m) have been reviewed.No anomaly was found.The following tests are performed on the product during production: during in-process control in needle assembly, 315 needles are visually inspected per shift for foreign matter.No abnormalities related to this complaint were reported during these inspections.During in-process control in packaging, 40 needles are visually inspected twice per shift for foreign matters.No abnormalities related to this complaint were reported during these inspections.Furthermore, a final visual inspection was performed on 1500 pieces.No abnormalities related to this complaint were reported during these inspections.As part of the final inspection, particulate matter is tested on 84 pieces and a visual inspection on 13 pieces.This was conforming to the specification.The lal and sterilization cycle were executed according to specification, and no observations have been found for these tests.Based on our investigation, no root cause related to our production process has been found.There is no out of trend found and there is no change in the benefit-risk determination.Terumo medical products (tmp) (importer) registration no.2243441 is submitting this report on behalf of terumo europe n.V.(manufacturer) registration no.9681413.
 
Event or Problem Description
Terumo medical corporation received the following reported information: the patient received vabysmo injections in both eyes and subsequently developed bilateral uveitis in both eyes.The doctor had a lot of experience with this product, and it was the first time he encountered something like this.The pharmacist confirmed that the product used was stored at a temperature of 2-8°c.There were no temperature deviations.The final patient impact was unknown.

Brand Name
TERUMO INJECTION FILTER NEEDLE
Common Device Name
OPHTHALMIC NEEDLE
Manufacturer (Section D)
TERUMO EUROPE N.V
interleuvenlaan 40
leuven, vlaams brabant 3001
BE  3001
Manufacturer (Section G)
TERUMO EUROPE N.V.
interleuvenlaan 40
leuven, vlaams brabant 3001
BE   3001
Manufacturer Contact
stephanie handy
950 elkton blvd
elkton, MD 21921
9499890491
MDR Report Key24701780
Report Number9681413-2026-00001
Device Sequence Number18686149
Product Code QYM
UDI-Device Identifier05413206251223
UDI-Public05413206251223
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K230951
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNF-3013RBKE05M
Device Catalogue NumberNF-3013RBKE05M
Device Lot Number2409011
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Initial Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SYRINGE (FOR PRODUCT VABYSMO).
Outcome Attributed to Adverse Event Other;
Patient SexUnknown